# SDR UPS06848188

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW WOULD NOT OPEN.  COMPLIED W/ALERT K 134429 REGARDING CAPTAIN & F/O'S CLEARVIEW WINDOW IAW WAN 1166862 & ALERT REPORT PGS. 1 & 2.  NRC'S 962085 & 962041 GENERATED.
